# SDR DALA2016110708302

- Difficulty date: November 6, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N965DL
- Make and model: Doug MD-88
- Aircraft serial: 49984
- Aircraft time: 69,370 hours, 51,207 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Relay
- Condition: Burned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

RUBBER SMELL ON TAKEOFF WITH BURNING ODOR.  DISSIPATED IN 2-3 MINUTES.  UPPER SIDEWALL LIGHTS FLICKERED ON AND OFF (INTERMITTENT USE).  COFFEE MAKERS ON AND OFF ALSO.  AS PER QRH TURNED GALLEY POWER OFF AISLE LIGHT ON AND SIDEWALL LIGHTS OFF.  UPPER SIDEWALL LIGHTS IN FIRST CLASS SECTION WERE NOT WORKING.  R&R RELAY R2-229 PER AMM 20-50 AND WDM 33-22-07.  SUSPECT SMELL CAME FROM BURNT UP RELAY.  PERFORMED AC CROSS-TIE AND LOAD SHEET TEST PER AMM 24-20, NO FAULTS FOUND.  COFFEE MAKERS OPS CHECKED GOOD, SUSPECT THEY WENT OFF WHEN GALLEY POWER SWITCHED TO OFF.  A/C OK FOR SERVICE.
